Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2022 Açık erişimli

Sasaki-Kenmotsu manifolds

Gherici Beldjilali, Aydın Gezer

ACTA ET COMMENTATIONES UNIVERSITATIS TARTUENSIS DE MATHEMATICA Cilt 26 · Sayı 1 · ss. 77–88 · 01.06.2022
DOI ile aç

Özet

In the present paper, we introduce a new class of structures on an even dimensional differentiable Riemannian manifold which combines, well known in literature, the Sasakian and Kenmotsu structures simultaneously. The structure will be called a Sasaki-Kenmotsu structure by us. Firstly, we discuss the normality of the Sasaki-Kenmotsu structure and give some basic properties. Secondly, we present some important results concerning with the curvatures of the Sasaki-Kenmotsu manifold. Finally, we show the existence of the Sasaki-Kenmotsu structure by giving some concrete examples.

Anahtar kelimeler

f-structure almost contact metric structure Sasaki-Kenmotsu structure

Atıf için künye

Beldjilali, G., & Gezer, A. (2022). Sasaki-Kenmotsu manifolds. ACTA ET COMMENTATIONES UNIVERSITATIS TARTUENSIS DE MATHEMATICA, 26(1), 77–88. https://doi.org/10.12697/acutm.2022.26.06

BibTeX
@article{beldjilali2022-73737,
  author = {Beldjilali, Gherici and Gezer, Aydın},
  title = {Sasaki-Kenmotsu manifolds},
  journal = {ACTA ET COMMENTATIONES UNIVERSITATIS TARTUENSIS DE MATHEMATICA},
  year = {2022},
  volume = {26},
  number = {1},
  pages = {77--88},
  issn = {1406-2283},
  doi = {10.12697/acutm.2022.26.06},
  url = {https://akademik.atauni.edu.tr/yayinlar/73737-sasaki-kenmotsu-manifolds}
}